MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 601 MODULE; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 601 MODULE; IMMUNOCHEMISTRY ANALYZER
Catalog Number 04491785160
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable results from the cobas 6000 e601 module.Patient 1 initial hcg+beta elecsys result was 3653 miu/ml and the repeat result was 8505 miu/ml.Patient 2 initial ferritin result was 1578 ng/ml and the repeat result was 3036 ng/ml.
 
Additional Manufacturer Narrative
The hcg+beta reagent lot number was 70917405 with an expiration date of 30-sep-2024.The ferritin reagent lot number was 69522603 with an expiration date of 31-may-2024.The investigation is ongoing.
 
Additional Manufacturer Narrative
The customer found the pinch tubing was leaking above the syringe.The customer replaced the pinch tubing and ran qc which was acceptable.The investigation determined the service/maintenance actions resolved the issue.

Brand Name
COBAS E 601 MODULE
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key18346976
Report Number1823260-2023-04076
Device Sequence Number14835542
Product Code JJE
UDI-Device Identifier04015630938957
UDI-Public04015630938957
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K971833
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04491785160
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/30/2023
Supplement Date Received by Manufacturer01/10/2024
Initial Report FDA Received Date12/18/2023
Supplement Report FDA Received Date01/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age28 YR
Patient SexFemale